Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 1, Pages 3–10 (Mi fpm1)  

This article is cited in 5 scientific papers (total in 5 papers)

Isomorphisms of graded endomorphism rings of progenerators

I. N. Balaba

Tula State Pedagogical University

Abstract: We prove the analogue of Bolla's theorem that isomorphisms of graded endomorphism rings of progenerators are induced by the graded Morita equivalence.

Full text: PDF file (120 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 152:4, 451–455

Bibliographic databases:

UDC: 512.552

Citation: I. N. Balaba, “Isomorphisms of graded endomorphism rings of progenerators”, Fundam. Prikl. Mat., 13:1 (2007), 3–10; J. Math. Sci., 152:4 (2008), 451–455

Citation in format AMSBIB
\Bibitem{Bal07}
\by I.~N.~Balaba
\paper Isomorphisms of graded endomorphism rings of progenerators
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/fpm1}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2322956}
\zmath{https://zbmath.org/?q=an:1149.16007}
\elib{https://elibrary.ru/item.asp?id=11143849}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 152
\issue 4
\pages 451--455
\crossref{https://doi.org/10.1007/s10958-008-9087-2}
\elib{https://elibrary.ru/item.asp?id=13584110}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-51749108645}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1
  • http://mi.mathnet.ru/eng/fpm/v13/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Balaba, A. V. Mikhalev, “Isomorphisms of graded endomorphism rings of graded modules close to free ones”, J. Math. Sci., 156:2 (2009), 209–218  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Balaba I.N., Mikhalev A.V., “Isomorphisms and anti-isomorphisms of endomorphism rings of graded modules close to free ones”, Dokl. Math., 79:2 (2009), 255–257  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. S. Atkarskaya, E. I. Bunina, A. V. Mikhalev, “Isomorphisms of general linear groups over associative rings graded by an Abelian group”, J. Math. Sci., 177:6 (2011), 774–800  mathnet  crossref  mathscinet
    4. Atkarskaya A.S., Bunina E.I., Mikhalev A.V., “Isomorphisms of general linear groups over associative rings graded by a commutative group”, Dokl. Math., 83:2 (2011), 175–176  crossref  mathscinet  zmath  isi  elib  elib
    5. Barascu M., Dascalescu S., “Good Gradings on Upper Block Triangular Matrix Algebras”, Commun. Algebr., 41:11 (2013), 4290–4298  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:356
    Full text:107
    References:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022